A posteriori error control for fully discrete Crank–Nicolson schemes

Bänsch, E, Karakatsani, F and Makridakis, C (2012) A posteriori error control for fully discrete Crank–Nicolson schemes. SIAM Journal on Numerical Analysis, 50 (6). pp. 2845-2872. ISSN 0036-1429

PDF - Published Version
Download (843kB) | Preview


We derive residual-based a posteriori error estimates of optimal order for fully discrete approximations for linear parabolic problems. The time discretization uses the Crank--Nicolson method, and the space discretization uses finite element spaces that are allowed to change in time. The main tool in our analysis is the comparison with an appropriate reconstruction of the discrete solution, which is introduced in the present paper.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics > QA0297 Numerical analysis
Depositing User: Richard Chambers
Date Deposited: 21 May 2013 09:50
Last Modified: 02 Jul 2019 20:16
URI: http://sro.sussex.ac.uk/id/eprint/44784

View download statistics for this item

📧 Request an update